# SDR COEA2013112603821

- Difficulty date: November 7, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 33,064 hours, 31,727 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Beam
- Part number: S57012071200
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP SUPPORT BEAM AT RIB 8 HAS GOUGES ON OTBD SIDE.  REPAIR IAW SRAS DT S 6225 13 8078 DATED 11/19/2013.
